# SDR ANCF20240506012

- Difficulty date: May 6, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N562AV
- Make and model: Airbus A320-214
- Aircraft serial: 5622
- Aircraft time: 26,628 hours, 21,484 cycles
- Engine: Cfmint CFM565B43
- Engine time: 26,146 hours, 24,673 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shock Absorber
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNECD TO BOG DUE TO NOSE L/G SHOCK ABSORBER FSAULT AND L/G DOWNLOCKED.LANDING WEIGHT 65500 KG IAW AMM ONF 00 THE PROXIMITY SENSOR 25GA WAS REMOVED AND REPLACED AND IAW AMM 32-31-00-720-002-A THE FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION WAS PERFORMED. EXTENSION CYCLE 12.70 SECOND RETRACTION CYCLE 17.64 SECOND
